# SDR AALA202105289013

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 74,371 hours, 9,016 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Speaker
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT EVACUATION COMMAND PANEL SPEAKER FOR THE AUDIO SIGNAL IS DAMAGED AND INOPERATIVE. REPLACED PANEL PER AMM 25-63-02.
